# SDR FDEA202403030231

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,220 hours, 18,732 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC2512504
- Part serial: 48791
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE   BORE FOUND CORROSION.  CORROSION AT RIGHT WING-FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG   HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-52-03. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-52-03 AND EA#1-5750-  71783G P6 STEP 2A AND STEP 2B. TITLE: WINGS-RIGHT INBOARD TRAILING EDGE FLAP-HINGE   BRACKETS CORRODED PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.  (WRI:57109426 FOR DETAILS)
